Journal article icon

Journal article

Trust-region and other regularisations of linear least-squares problems

Actions


Access Document


Publisher copy:
10.1007/s10543-008-0206-8

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
BIT Numerical Mathematics
Volume:
49
Issue:
1
Pages:
21-53
Publication date:
2009-03-01
DOI:
EISSN:
1572-9125
ISSN:
0006-3835
Pubs id:
pubs:420678
UUID:
uuid:a0ae9a59-47ea-45ee-b738-c1979b2e870c
Local pid:
pubs:420678
Source identifiers:
420678
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP